MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 112082070
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "rusch '7.0 endotracheal tube inserted without issue, unable to ventilate mechanically or manually.High pressure alarms present." the patient was reintubated.There was no patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn # (b)(4).
 
Additional Manufacturer Narrative
(b)(4).A sample was returned to the manufacturer for evaluation.The manufacturer reported: "one actual sample was returned for evaluation.Visual inspection was performed on the returned actual complaint sample.No other abnormality found for sample.Functional inspection was performed.The cuff pressure of the actual returned sample was inflated to 25mbar by using calibrated endotest.The endotest was able to maintain its pressure at 25mbar.Further inspection carried out by inserting the whole tube inside water for leak test.From the testing, there is no bubble flowing out from the tube which indicates no leaking found.Based on the investigation conducted, the complaint on issue unable to ventilate mechanically or manually could not be confirmed.A device history record review was performed, and no relevant findings were identified.Based on investigation and testing conducted, no defect observed from the sample returned.There were no bubbles flowing out from cuff, side arm and pilot balloon which indicates no leakage on the product.The returned complaint device meets manufacturing release specifications.The complaint is not confirmed, and the root cause was not determined." teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
RUSCH SAFETY CLR MURPHY CUF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19861308
Report Number8040412-2024-00175
Device Sequence Number12638722
Product Code BTR
UDI-Device Identifier14026704341426
UDI-Public(01)14026704341426(11)230822(17)280731(10)40E23H3765(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number112082070
Device Lot Number40E23H3765
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown